# SDR ASAA2015011210240

- Difficulty date: January 12, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 3,864 hours, 1,264 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Roller
- Condition: Loose
- Location: R2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O R2 WINDOW DIFFICULT TO CLOSE.  ACFT GROUNDED.  FOUND FORWARD LOWER ROLLER ON R2 WINDOW TO BE LOOSE, FALLING OFF.  REINSTALLED NEW FWD GLIDE BEARING BOLT REF AMM 56-12-11-820-801 WITH OPS/FORCE CHECK GOOD.
